Alert archive / California / Winter Storm Warnings in 2006

Winter Storm Warning 18, NWS Reno, NV

December 26, 20065 counties in California; Douglas County, Washoe County, Nevada

NWS Reno, NV issued this winter storm warning at Dec 26, 2006, 3:03 AM PST for 5 counties in California; Douglas County, Washoe County, Nevada. It took effect at Dec 26, 2006, 6:23 PM PST. It was in force for 20 hr. 23 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Dec 26, 2006, 3:03 AM PST (11:03 UTC)
In effect from
Dec 26, 2006, 6:23 PM PST
Expired
Dec 27, 2006, 2:35 PM PST
In force
20 hr
Issued by
NWS Reno, NV

Counties Alpine County, CA, El Dorado County, CA, Mono County, CA, Nevada County, CA, Placer County, CA, Douglas County, NV, Washoe County, NV

The radar

The Reno radar (KRGX), 92 km from the middle of the area, began a volume at 11:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 26, 7:20 PM PSTSNOW 6Emerald Bay, CABEING REPORTED AROUND EMERALD BAY ON CA-89.
Dec 27, 5:00 AM PSTHEAVY SNOW 24Kirkwood Ski Area, CA2 DAY STORM TOTAL 16-24 INCHES. 14-16 INCHES IN PAST 24 HOURS.
Dec 27, 6:14 AM PSTHEAVY SNOW 14Northstar Ski Area, CASTORM TOTAL 9-14 INCHES.
Dec 27, 6:30 AM PSTHEAVY SNOW 183 E Soda Springs, CASUGAR BOWL SKI AREA STORM TOTAL 16-18 INCHES.
Dec 27, 7:00 AM PSTSNOW 2.5Lee Vining, CA
Dec 27, 7:00 AM PSTSNOW 9Mammoth Lakes, CAOVERNIGHT TOTAL AT RANGER STATION.
Dec 27, 7:29 AM PSTHEAVY SNOW 62 Ese Incline Village, NV24 HR SNOWFALL 6-8 INCHES
Dec 27, 7:29 AM PSTHEAVY SNOW 62 Nnw Alpine Meadows, CA6-8 INCHES AT 6200 FT AND 14-20 INCHES AT 8200 FT
Dec 27, 7:29 AM PSTHEAVY SNOW 82 Ese Incline Village, NV24 HR SNOWFALL 6-8 INCHES.
Dec 27, 7:29 AM PSTHEAVY SNOW 85 Wnw Kings Beach, CA8 INCHES AT 6900 FT AND 12 INCHES AT 8300 FT. SNOWFALL TOTAL 8-12 INCHES.
Dec 27, 7:29 AM PSTHEAVY SNOW 8N Meyers, CA24 HR SNOWFALL 8-12 INCHES
Dec 27, 7:29 AM PSTHEAVY SNOW 111 Wnw Alpine Meadows, CA
Dec 27, 7:29 AM PSTHEAVY SNOW 12N Meyers, CA24 HR SNOWFALL 8-12 INCHES.
Dec 27, 8:13 AM PSTHEAVY SNOW 123 Ene Donner Peak, CATRAINED SPOTTER NEAR TAHOE DONNER REPORTED 12 INCHES OF SNOWFALL LAST 24 HOURS.
Dec 27, 8:46 AM PSTHEAVY SNOW 14Heavenly Valley, NVHEAVENLY SKI AREA STORM TOTAL 8-14 INCHES.
Dec 27, 9:00 AM PSTSNOW 12Homewood, CASKI AREA STORM TOTAL AT 7900 FT. 6 INCHES AT 6250 FT.
Dec 27, 9:02 AM PSTHEAVY SNOW 15Sierra-At-Tahoe Ski Are, CA10-15 INCH STORM TOTAL AT 8850 FT. 8 INCHES AT 6640 FT.
Dec 27, 9:03 AM PSTHEAVY SNOW 16Mount Rose Ski Area, NVSTORM TOTAL 12-16 INCHES.
Dec 27, 9:15 AM PSTHEAVY SNOW 20Squaw Valley Ski Area, CASTORM TOTAL 14-20 INCHES AT 8200 FT. 6-8 INCHES AT 6200 FT.
Dec 27, 9:45 AM PSTHEAVY SNOW 15Alpine Meadows, CASKI AREA STORM TOTAL 11-15 INCHES.
Dec 27, 11:38 AM PSTSNOW 84 W June Lake, CAJUNE MOUNTAIN SKI AREA. STORM TOTAL AT 7550 FEET.
Dec 27, 11:48 AM PSTHEAVY SNOW 20Mammoth Mountain, CASKI AREA 15-20 INCH STORM TOTAL AT 9000 FT.
Dec 27, 1:11 PM PSTSNOW 54 Se Alpine Meadows, CA5 INCHES TOTAL SNOW AS OF 1 PM ON THE WEST SIDE OF LAKE TAHOE AT ELEVATION 6280 FEET. CURRENTLY SNOWING MODERATELY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Reno, NV (KREV), launched 00:00Z, 11.1 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Reno, NV at 00:00Z on 2006-12-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Reno, NV at 00:00Z on 2006-12-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
5962 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
212 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS45 KREV 261103
WSWREV

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE RENO NV
303 AM PST TUE DEC 26 2006

...SIGNIFICANT SNOW POSSIBLE IN THE HIGH SIERRA TUESDAY AND
WEDNESDAY...

.A COLDER STORM WILL MOVE THROUGH THE REGION TUESDAY NIGHT AND
WEDNESDAY AND PASS EAST OF THE AREA ON WEDNESDAY NIGHT. SNOW
LEVELS WILL INITIALLY BE FAIRLY HIGH...DROPPING THROUGH THE DAY
TUESDAY. TRAVEL CONDITIONS ARE EXPECTED TO DETERIORATE RAPIDLY IN
THE SIERRA TUESDAY EVENING AS SNOW DEVELOPS OVER THE PASSES AS
WELL AS DOWN TO LAKE LEVEL IN THE TAHOE BASIN.

CAZ072-NVZ002-261915-
/O.UPG.KREV.WS.A.0023.061227T0600Z-061227T2000Z/
/O.NEW.KREV.WS.W.0018.061227T0600Z-061228T0000Z/
GREATER LAKE TAHOE AREA-
INCLUDING THE CITIES OF...SOUTH LAKE TAHOE...TAHOE CITY...
TRUCKEE...MARKLEEVILLE...GLENBROOK...INCLINE VILLAGE
303 AM PST TUE DEC 26 2006

...WINTER STORM WARNING IN EFFECT FROM 10 PM THIS EVENING TO 4 PM
PST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A WINTER STORM
WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM PST
WEDNESDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. 

SNOW WILL BEGIN IN THE TAHOE BASIN ABOVE 7500 FEET TUESDAY
MORNING AS THE STORM APPROACHES AND WILL LOWER TO LAKE LEVEL TUESDAY
EVENING. SNOW WILL INCREASE IN INTENSITY OVERNIGHT...WITH PERIODS OF
MODERATE TO HEAVY SNOW POSSIBLE THROUGH WEDNESDAY MORNING. STRONG
WINDS OVER THE PASSES WILL ALSO CREATE AREAS OF BLOWING AND
DRIFTING SNOW MAKING TRAVEL HAZARDOUS.

TOTAL SNOW ACCUMULATIONS THROUGH WEDNESDAY AFTERNOON WILL BE 8 TO 16 INCHES
ABOVE 7000 FEET AND 4 TO 8 INCHES AT LAKE LEVEL.

CONDITIONS CAN DETERIORATE RAPIDLY IN WINTER WEATHER SITUATIONS...
SLOW DOWN AND ALLOW EXTRA TIME WHEN TRAVELING. PRACTICE YOUR
WINTER SAFETY RULES...CARRY TIRE CHAINS...FOOD...WATER...BLANKETS
AND A FLASHLIGHT IN YOUR CAR IN CASE OF AN EMERGENCY.

$$

CAZ073-261915-
/O.UPG.KREV.WS.A.0023.061227T0600Z-061227T2000Z/
/O.NEW.KREV.WS.W.0018.061227T0600Z-061228T0000Z/
MONO-
INCLUDING THE CITIES OF...BRIDGEPORT...COLEVILLE...LEE VINING...
MAMMOTH LAKES
303 AM PST TUE DEC 26 2006

...WINTER STORM WARNING IN EFFECT FROM 10 PM THIS EVENING TO 4 PM
PST WEDNESDAY FOR ELEVATIONS ABOVE 7000 FEET...

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A WINTER STORM
WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM PST
WEDNESDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. 

SNOW WILL BEGIN IN THE CENTRAL SIERRA ABOVE 7500 FEET TUESDAY
MORNING AS THE STORM APPROACHES AND WILL LOWER TO 6000 FEET
TUESDAY NIGHT. SNOW WILL INCREASE IN INTENSITY OVERNIGHT...WITH
PERIODS OF MODERATE TO HEAVY SNOW POSSIBLE THROUGH WEDNESDAY
MORNING. STRONG WINDS OVER THE PASSES WILL ALSO CREATE AREAS OF
BLOWING AND DRIFTING SNOW MAKING TRAVEL HAZARDOUS.

TOTAL SNOW ACCUMULATIONS THROUGH WEDNESDAY MORNING WILL BE 8 TO 16
INCHES ABOVE 7000 FEET.

CONDITIONS CAN DETERIORATE RAPIDLY IN WINTER WEATHER SITUATIONS...
SLOW DOWN AND ALLOW EXTRA TIME WHEN TRAVELING.  PRACTICE YOUR
WINTER SAFETY RULES...CARRY TIRE CHAINS...FOOD...WATER...BLANKETS
AND A FLASHLIGHT IN YOUR CAR IN CASE OF AN EMERGENCY.

$$

CAZ071-261915-
/O.UPG.KREV.WS.A.0023.061227T0600Z-061227T2000Z/
/O.NEW.KREV.SN.Y.0028.061227T0600Z-061228T0000Z/
LASSEN-EASTERN PLUMAS-EASTERN SIERRA COUNTIES-
INCLUDING THE CITIES OF...PORTOLA...SUSANVILLE...WESTWOOD...
SIERRAVILLE
303 AM PST TUE DEC 26 2006

...SNOW ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 4 PM PST
WEDNESDAY ABOVE 5500 FEET...

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A SNOW ADVISORY...
WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM PST WEDNESDAY.
THE WINTER STORM WATCH IS NO LONGER IN EFFECT. 

SNOW WILL BEGIN IN THE NORTHERN SIERRA ABOVE 7500 FEET TUESDAY
MORNING AS THE STORM APPROACHES AND WILL LOWER TO 5500 FEET
TUESDAY NIGHT. SNOW WILL INCREASE IN INTENSITY OVERNIGHT...WITH
PERIODS OF MODERATE TO HEAVY SNOW POSSIBLE THROUGH WEDNESDAY
MORNING. STRONG WINDS OVER THE PASSES WILL ALSO CREATE AREAS OF
BLOWING AND DRIFTING SNOW MAKING TRAVEL HAZARDOUS.

TOTAL SNOW ACCUMULATIONS THROUGH WEDNESDAY AFTERNOON WILL BE 4 TO
8 INCHES ABOVE 5500 FEET.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

HOON/CYLKE

HTTP://WEATHER.GOV/RENO
5 follow-up statements
000 
WWUS45 KREV 261911
WSWREV

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE RENO NV
1111 AM PST TUE DEC 26 2006

...SIGNIFICANT SNOW IN THE HIGH SIERRA TODAY AND WEDNESDAY...

.A COLDER STORM WILL MOVE THROUGH THE REGION TONIGHT AND
WEDNESDAY AND PASS EAST OF THE AREA ON WEDNESDAY NIGHT. SNOW
LEVELS WILL INITIALLY BE FAIRLY HIGH...DROPPING THROUGH THE DAY
TUESDAY. TRAVEL CONDITIONS ARE EXPECTED TO DETERIORATE RAPIDLY IN
THE SIERRA BY THIS EVENING AS SNOW DEVELOPS OVER THE PASSES AS WELL
AS DOWN TO LAKE LEVEL IN THE TAHOE BASIN.

CAZ072-NVZ002-271200-
/O.CON.KREV.WS.W.0018.061227T0600Z-061228T0000Z/
GREATER LAKE TAHOE AREA-
INCLUDING THE CITIES OF...SOUTH LAKE TAHOE...TAHOE CITY...
TRUCKEE...MARKLEEVILLE...GLENBROOK...INCLINE VILLAGE
1111 AM PST TUE DEC 26 2006

...WINTER STORM WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 4 PM PST WEDNESDAY...

A WINTER STORM WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 4 PM PST WEDNESDAY. 

RAIN AND SNOW WILL INCREASE AS THE STORM APPROACHES TODAY. SNOW
LEVELS NEAR LAKE LEVEL THIS MORNING WILL RISE TO NEAR 7500 FEET
THIS AFTERNOON IN THE WARM AIR AHEAD OF THE COLD FRONT...AND WILL
LOWER BACK DOWN TO LAKE LEVEL THIS EVENING. SNOW WILL INCREASE IN
INTENSITY OVERNIGHT...WITH PERIODS OF MODERATE TO HEAVY SNOW
THROUGH WEDNESDAY MORNING. STRONG WINDS OVER THE PASSES WILL ALSO
CREATE AREAS OF BLOWING AND DRIFTING SNOW MAKING TRAVEL HAZARDOUS.

TOTAL SNOW ACCUMULATIONS THROUGH WEDNESDAY AFTERNOON WILL BE 8 TO
16 INCHES ABOVE 7000 FEET AND 4 TO 8 INCHES AT LAKE LEVEL.

CONDITIONS CAN DETERIORATE RAPIDLY IN WINTER WEATHER SITUATIONS...
 SLOW DOWN AND ALLOW EXTRA TIME WHEN TRAVELING. PRACTICE YOUR
WINTER SAFETY RULES...CARRY TIRE CHAINS...FOOD...WATER...BLANKETS
AND A FLASHLIGHT IN YOUR CAR IN CASE OF AN EMERGENCY.

$$

CAZ073-271200-
/O.CON.KREV.WS.W.0018.061227T0600Z-061228T0000Z/
MONO-
INCLUDING THE CITIES OF...BRIDGEPORT...COLEVILLE...LEE VINING...
MAMMOTH LAKES
1111 AM PST TUE DEC 26 2006

...WINTER STORM WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 4 PM PST WEDNESDAY...

A WINTER STORM WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 4 PM PST WEDNESDAY. 

RAIN AND SNOW WILL INCREASE IN THE CENTRAL SIERRA TODAY AS A STORM
APPROACHES. SNOW LEVELS WILL BEGIN ABOVE 7500 FEET AND WILL LOWER
TO 6000 FEET TUESDAY NIGHT. SNOW WILL INCREASE IN INTENSITY
OVERNIGHT...WITH PERIODS OF MODERATE TO HEAVY SNOW THROUGH
WEDNESDAY MORNING. STRONG WINDS OVER THE PASSES WILL ALSO CREATE
AREAS OF BLOWING AND DRIFTING SNOW MAKING TRAVEL HAZARDOUS.

TOTAL SNOW ACCUMULATIONS THROUGH WEDNESDAY MORNING WILL BE 8 TO
16 INCHES ABOVE 7000 FEET WEST OF HIGHWAY 395...WITH UP TO 4
INCHES BELOW 7000 FEET EAST OF HIGHWAY 395.

CONDITIONS CAN DETERIORATE RAPIDLY IN WINTER WEATHER SITUATIONS...
 SLOW DOWN AND ALLOW EXTRA TIME WHEN TRAVELING.  PRACTICE YOUR
WINTER SAFETY RULES...CARRY TIRE CHAINS...FOOD...WATER...BLANKETS
AND A FLASHLIGHT IN YOUR CAR IN CASE OF AN EMERGENCY.

$$

CAZ071-271200-
/O.CON.KREV.SN.Y.0028.061227T0600Z-061228T0000Z/
LASSEN-EASTERN PLUMAS-EASTERN SIERRA COUNTIES-
INCLUDING THE CITIES OF...PORTOLA...SUSANVILLE...WESTWOOD...
SIERRAVILLE
1111 AM PST TUE DEC 26 2006

...SNOW ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
4 PM PST WEDNESDAY...

A SNOW ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM
PST WEDNESDAY. 

RAIN AND SNOW WILL INCREASE IN THE NORTHERN SIERRA THIS AFTERNOON.
SNOW LEVELS NEAR 6000 FEET WILL RISE TO 6500 THIS AFTERNOON
BEFORE LOWERING TO VALLEY FLOORS TONIGHT. SNOW WILL INCREASE IN
INTENSITY OVERNIGHT...WITH PERIODS OF MODERATE TO HEAVY SNOW
EXPECTED THROUGH WEDNESDAY MORNING. STRONG WINDS OVER THE PASSES
WILL ALSO CREATE AREAS OF BLOWING AND DRIFTING SNOW MAKING TRAVEL
HAZARDOUS.

TOTAL SNOW ACCUMULATIONS THROUGH WEDNESDAY AFTERNOON WILL BE 4 TO
8 INCHES ABOVE 5500 FEET WEST OF HIGHWAY 395 WITH UP TO 3 INCHES
ELSEWHERE.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$


HTTP://WEATHER.GOV/RENO
000 
WWUS45 KREV 270223
WSWREV

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE RENO NV
623 PM PST TUE DEC 26 2006

...SIGNIFICANT SNOW IN THE HIGH SIERRA TODAY AND WEDNESDAY...

.A COLDER STORM WILL MOVE THROUGH THE REGION TONIGHT AND
WEDNESDAY AND PASS EAST OF THE AREA ON WEDNESDAY NIGHT. TRAVEL
CONDITIONS HAVE DETERIORATED IN THE SIERRA THIS EVENING AS SNOW
DEVELOPED OVER THE PASSES AND DOWN TO LAKE LEVEL IN THE TAHOE
BASIN.

CAZ072-NVZ002-271300-
/O.EXT.KREV.WS.W.0018.061227T0223Z-061228T0000Z/
GREATER LAKE TAHOE AREA-
INCLUDING THE CITIES OF...SOUTH LAKE TAHOE...TAHOE CITY...
TRUCKEE...MARKLEEVILLE...GLENBROOK...INCLINE VILLAGE
623 PM PST TUE DEC 26 2006

...WINTER STORM WARNING NOW IN EFFECT UNTIL 4 PM PST WEDNESDAY...

THE WINTER STORM WARNING IS NOW IN EFFECT UNTIL 4 PM PST
WEDNESDAY. 

SNOW WAS INCREASING WITH THE APPROACHING STORM SYSTEM...AND SNOW
LEVELS HAVE DROPPED TO LAKE LEVEL. SNOW WILL BE HEAVE AT TIMES
OVERNIGHT...WITH PERIODS OF MODERATE TO HEAVY SNOW THROUGH
WEDNESDAY MORNING. STRONG WINDS OVER THE PASSES WILL ALSO CREATE
AREAS OF BLOWING AND DRIFTING SNOW MAKING TRAVEL HAZARDOUS.

TOTAL SNOW ACCUMULATIONS THROUGH WEDNESDAY AFTERNOON WILL BE 8 TO
16 INCHES ABOVE 7000 FEET AND 4 TO 8 INCHES AT LAKE LEVEL.

CONDITIONS CAN DETERIORATE RAPIDLY IN WINTER WEATHER SITUATIONS...
  SLOW DOWN AND ALLOW EXTRA TIME WHEN TRAVELING. PRACTICE YOUR
WINTER SAFETY RULES...CARRY TIRE CHAINS...FOOD...WATER...BLANKETS
AND A FLASHLIGHT IN YOUR CAR IN CASE OF AN EMERGENCY.

$$

CAZ073-271300-
/O.CON.KREV.WS.W.0018.061227T0600Z-061228T0000Z/
MONO-
INCLUDING THE CITIES OF...BRIDGEPORT...COLEVILLE...LEE VINING...
MAMMOTH LAKES
623 PM PST TUE DEC 26 2006

...WINTER STORM WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 4 PM PST WEDNESDAY...

A WINTER STORM WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 4 PM PST WEDNESDAY. 

RAIN AND SNOW WILL INCREASE IN THE CENTRAL SIERRA TONIGHT AS A
STORM APPROACHES. SNOW LEVELS WILL LOWER TO 6000 FEET OVERNIGHT
WITH PERIODS OF MODERATE TO HEAVY SNOW THROUGH WEDNESDAY MORNING.
STRONG WINDS OVER THE PASSES WILL ALSO CREATE AREAS OF BLOWING AND
DRIFTING SNOW MAKING TRAVEL HAZARDOUS.

TOTAL SNOW ACCUMULATIONS THROUGH WEDNESDAY MORNING WILL BE 8 TO
16 INCHES ABOVE 7000 FEET WEST OF HIGHWAY 395...WITH UP TO
4 INCHES BELOW 7000 FEET EAST OF HIGHWAY 395.

CONDITIONS CAN DETERIORATE RAPIDLY IN WINTER WEATHER SITUATIONS...
  SLOW DOWN AND ALLOW EXTRA TIME WHEN TRAVELING.  PRACTICE YOUR
WINTER SAFETY RULES...CARRY TIRE CHAINS...FOOD...WATER...BLANKETS
AND A FLASHLIGHT IN YOUR CAR IN CASE OF AN EMERGENCY.

$$

CAZ071-271300-
/O.CON.KREV.SN.Y.0028.061227T0600Z-061228T0000Z/
LASSEN-EASTERN PLUMAS-EASTERN SIERRA COUNTIES-
INCLUDING THE CITIES OF...PORTOLA...SUSANVILLE...WESTWOOD...
SIERRAVILLE
623 PM PST TUE DEC 26 2006

...SNOW ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
4 PM PST WEDNESDAY...

A SNOW ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM
PST WEDNESDAY. 

RAIN AND SNOW WILL INCREASE IN THE NORTHERN SIERRA THIS
EVENING...WITH SNOW LEVELS LOWERING TO VALLEY FLOORS OVERNIGHT.
SNOW WILL INCREASE IN INTENSITY...WITH PERIODS OF MODERATE TO
HEAVY SNOW EXPECTED THROUGH WEDNESDAY MORNING. STRONG WINDS OVER
THE PASSES WILL ALSO CREATE AREAS OF BLOWING AND DRIFTING SNOW
MAKING TRAVEL HAZARDOUS.

TOTAL SNOW ACCUMULATIONS THROUGH WEDNESDAY AFTERNOON WILL BE 4 TO
8 INCHES ABOVE 5500 FEET WEST OF HIGHWAY 395 WITH UP TO 3 INCHES
ELSEWHERE.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$


HTTP://WEATHER.GOV/RENO
000 
WWUS45 KREV 271106
WSWREV

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE RENO NV
306 AM PST WED DEC 27 2006

...CONTINUED SNOW IN THE HIGH SIERRA TODAY...

.A COLDER STORM IS PASSING THROUGH THE REGION TODAY... 
CONTINUING TO DROP SIGNIFICANT SNOW IN THE SIERRA. TRAVELERS SHOULD
EXPECT DIFFICULT WINTER DRIVING CONDITIONS...WITH SLICK ROADS AND
LOW VISIBILITIES...ESPECIALLY OVER THE PASSES. SNOW WILL BEGIN TO
TAPER OFF THIS AFTERNOON AS THE STORM PASSES TO THE EAST.

CAZ072-NVZ002-271915-
/O.CON.KREV.WS.W.0018.000000T0000Z-061228T0000Z/
GREATER LAKE TAHOE AREA-
INCLUDING THE CITIES OF...SOUTH LAKE TAHOE...TAHOE CITY...
TRUCKEE...MARKLEEVILLE...GLENBROOK...INCLINE VILLAGE
306 AM PST WED DEC 27 2006

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON. 

EXPECT PERIODS OF MODERATE TO HEAVY SNOW THROUGH THIS AFTERNOON.
STRONG WINDS OVER THE PASSES WILL ALSO CREATE AREAS OF BLOWING AND
DRIFTING SNOW MAKING TRAVEL HAZARDOUS.

ADDITIONAL SNOW ACCUMULATION BY LATE THIS AFTERNOON WILL BE 3 TO 6
INCHES AT LAKE LEVEL AND 6 TO 12 INCHES ABOVE 7000 FEET.

CONDITIONS CAN DETERIORATE RAPIDLY IN WINTER WEATHER SITUATIONS...
SLOW DOWN AND ALLOW EXTRA TIME WHEN TRAVELING. CHECK LOCAL ROAD
CONDITIONS BEFORE DEPARTING.

$$

CAZ073-271915-
/O.CON.KREV.WS.W.0018.000000T0000Z-061228T0000Z/
MONO-
INCLUDING THE CITIES OF...BRIDGEPORT...COLEVILLE...LEE VINING...
MAMMOTH LAKES
306 AM PST WED DEC 27 2006

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON FOR ELEVATIONS ABOVE 7000 FEET...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON. 

EXPECT PERIODS OF MODERATE TO HEAVY SNOW THROUGH THIS AFTERNOON.
STRONG WINDS OVER THE PASSES WILL ALSO CREATE AREAS OF BLOWING AND
DRIFTING SNOW MAKING TRAVEL HAZARDOUS.

ADDITIONAL SNOW ACCUMULATIONS THROUGH LATE THIS AFTERNOON WILL BE
6 TO 12 INCHES ABOVE 7000 FEET WEST OF HIGHWAY 395...WITH UP TO 2
INCHES ON THE VALLEY FLOORS EAST OF HIGHWAY 395.

CONDITIONS CAN DETERIORATE RAPIDLY IN WINTER WEATHER SITUATIONS...
SLOW DOWN AND ALLOW EXTRA TIME WHEN TRAVELING. CHECK LOCAL ROAD
CONDITIONS BEFORE DEPARTING.

$$

CAZ071-271915-
/O.CON.KREV.SN.Y.0028.000000T0000Z-061228T0000Z/
LASSEN-EASTERN PLUMAS-EASTERN SIERRA COUNTIES-
INCLUDING THE CITIES OF...PORTOLA...SUSANVILLE...WESTWOOD...
SIERRAVILLE
306 AM PST WED DEC 27 2006

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. 

EXPECT PERIODS OF MODERATE TO HEAVY SNOW THROUGH THIS AFTERNOON.
STRONG WINDS OVER THE PASSES WILL ALSO CREATE AREAS OF BLOWING AND
DRIFTING SNOW MAKING TRAVEL HAZARDOUS.

ADDITIONAL SNOW ACCUMULATIONS THROUGH WEDNESDAY AFTERNOON WILL BE
3 TO 6 INCHES ABOVE 5500 FEET WEST OF HIGHWAY 395 WITH UP TO 3
INCHES ELSEWHERE.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

HTTP://WEATHER.GOV/RENO
000 
WWUS45 KREV 271848
WSWREV

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE RENO NV
1048 AM PST WED DEC 27 2006

...SNOW SHOWERS WILL CONTINUE IN THE SIERRA TODAY...

.A COLD STORM SYSTEM CONTINUES PASSING SLOWLY OVER THE REGION
TODAY...BRINGING SNOW SHOWERS TO THE SIERRA. TRAVEL CONDITIONS
WILL CONTINUE TO BE DIFFICULT THROUGH THIS EVENING...ESPECIALLY
OVER THE PASSES. THE SNOW SHOWERS WILL TAPER OFF THIS AFTERNOON
AS THE STORM PASSES TO THE EAST.

CAZ072-NVZ002-280000-
/O.CON.KREV.WS.W.0018.000000T0000Z-061228T0000Z/
GREATER LAKE TAHOE AREA-
INCLUDING THE CITIES OF...SOUTH LAKE TAHOE...TAHOE CITY...
TRUCKEE...MARKLEEVILLE...GLENBROOK...INCLINE VILLAGE
1048 AM PST WED DEC 27 2006

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON. 

SHOW SHOWERS WILL CONTINUE THROUGH THIS AFTERNOON CAUSING AREAS
OF SNOW COVERED ROADWAYS AND REDUCED VISIBILITY. GUSTY WINDS WILL
ALSO CREATE AREAS OF BLOWING AND DRIFTING SNOW MAKING TRAVEL
HAZARDOUS. THE SHOWERS WILL HAVE MODERATE TO HEAVY SNOWFALL RATES
WITH 3 TO 6 INCHES OF ADDITIONAL SNOW ACCUMULATION EXPECTED ABOVE
7000 FEET...AND 1 TO 3 INCHES AT LAKE LEVEL.

CONDITIONS CAN DETERIORATE RAPIDLY IN WINTER WEATHER SITUATIONS...
SLOW DOWN AND ALLOW EXTRA TIME WHEN TRAVELING. CHECK LOCAL ROAD
CONDITIONS BEFORE DEPARTING.

$$

CAZ073-280000-
/O.CON.KREV.WS.W.0018.000000T0000Z-061228T0000Z/
MONO-
INCLUDING THE CITIES OF...BRIDGEPORT...COLEVILLE...LEE VINING...
MAMMOTH LAKES
1048 AM PST WED DEC 27 2006

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON. 

SHOW SHOWERS WILL CONTINUE THROUGH THIS AFTERNOON CAUSING AREAS
OF SNOW COVERED ROADWAYS AND REDUCED VISIBILITY. GUSTY WINDS WILL
ALSO CREATE AREAS OF BLOWING AND DRIFTING SNOW MAKING TRAVEL
HAZARDOUS. THE SHOWERS WILL HAVE MODERATE TO HEAVY SNOWFALL RATES
WITH 4 TO 8 INCHES OF ADDITIONAL SNOW ACCUMULATION EXPECTED WEST
OF HIGHWAY 395...AND UP TO 3 INCHES ON THE VALLEY FLOORS EAST OF
HIGHWAY 395.

CONDITIONS CAN DETERIORATE RAPIDLY IN WINTER WEATHER SITUATIONS...
SLOW DOWN AND ALLOW EXTRA TIME WHEN TRAVELING. CHECK LOCAL ROAD
CONDITIONS BEFORE DEPARTING.

$$

CAZ071-280000-
/O.CON.KREV.SN.Y.0028.000000T0000Z-061228T0000Z/
LASSEN-EASTERN PLUMAS-EASTERN SIERRA COUNTIES-
INCLUDING THE CITIES OF...PORTOLA...SUSANVILLE...WESTWOOD...
SIERRAVILLE
1048 AM PST WED DEC 27 2006

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. 

SHOW SHOWERS WILL CONTINUE THROUGH THIS AFTERNOON CAUSING AREAS
OF SNOW COVERED ROADWAYS AND REDUCED VISIBILITY. GUSTY WINDS WILL
ALSO CREATE AREAS OF BLOWING AND DRIFTING SNOW MAKING TRAVEL
HAZARDOUS. THE SHOWERS WILL HAVE MODERATE TO HEAVY SNOWFALL RATES
WITH 2 TO 4 INCHES OF ADDITIONAL SNOW ACCUMULATION EXPECTED WEST
OF HIGHWAY 395...AND UP TO 2 INCHES ON THE VALLEY FLOORS EAST OF
HIGHWAY 395.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$


HTTP://WEATHER.GOV/RENO
000 
WWUS45 KREV 272235
WSWREV

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE RENO NV
235 PM PST WED DEC 27 2006

CAZ072-073-NVZ002-272345-
/O.CAN.KREV.WS.W.0018.000000T0000Z-061228T0000Z/
GREATER LAKE TAHOE AREA-MONO-
INCLUDING THE CITIES OF...SOUTH LAKE TAHOE...TAHOE CITY...
TRUCKEE...MARKLEEVILLE...BRIDGEPORT...COLEVILLE...LEE VINING...
MAMMOTH LAKES...GLENBROOK...INCLINE VILLAGE
235 PM PST WED DEC 27 2006

...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN RENO HAS CANCELLED THE WINTER
STORM WARNING. 

SNOW SHOWERS ARE TAPERING OFF THIS AFTERNOON AND WILL CONTINUE TO
DISSIPATE THROUGH THIS EVENING...SO THE WINTER STORM WARNING HAS
BEEN CANCELLED. SNOW ACCUMULATIONS OF UP TO A COUPLE OF INCHES ARE STILL
POSSIBLE THIS EVENING. MOTORISTS SHOULD CONTINUE TO BE PREPARED
FOR SLICK ROADWAYS AND REDUCED VISIBILITY DUE TO BLOWING SNOW
OVERNIGHT.

$$

CAZ071-272345-
/O.CAN.KREV.SN.Y.0028.000000T0000Z-061228T0000Z/
LASSEN-EASTERN PLUMAS-EASTERN SIERRA COUNTIES-
INCLUDING THE CITIES OF...PORTOLA...SUSANVILLE...WESTWOOD...
SIERRAVILLE
235 PM PST WED DEC 27 2006

...SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN RENO HAS CANCELLED THE SNOW
ADVISORY. 

SNOW SHOWERS ARE TAPERING OFF THIS AFTERNOON AND WILL CONTINUE TO
DISSIPATE THROUGH THIS EVENING...SO THE SNOW ADVISORY HAS BEEN
CANCELLED. MOTORISTS SHOULD CONTINUE TO BE PREPARED FOR SLICK
ROADWAYS AND REDUCED VISIBILITY DUE TO BLOWING SNOW OVERNIGHT.

$$


HTTP://WEATHER.GOV/RENO

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Reno, NV wrote its last area forecast discussion before this winter storm warning went out at Dec 25, 10:05 PM PST, 4 hours 58 minutes earlier.

Area forecast discussion, Dec 25, 10:05 PM PST, 4 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RENO NV
1005 PM PST MON DEC 25 2006

.UPDATE...
WINDS HAVE BEEN NEAR ADVISORY LEVELS IN NORTHERN WASHOE COUNTY
DURING THE EVENING AND HAVE INCREASED INTO THE 50 MPH RANGE AT
SEVERAL RAWS SITES OVER THE PAST HOUR. WILL ISSUE A WIND ADVISORY
EFFECTIVE UNTIL 10 AM TUESDAY. BY THEN EXPECT PRECIP WILL HAVE
SPREAD ACROSS THE AREA AND SHOULD HELP TO KNOCK THE WINDS DOWN. WIND
ADVISORY WILL LIKELY BE NEEDED FOR ZONE 3 FOR TUESDAY AFTN AND
EVENING BUT IF ISSUED WILL DO THAT WITH OVERNIGHT PACKAGE. RC

.SHORT TERM ISSUED 145 PM...
PREVIOUS FORECAST IS RIGHT ON TRACK WITH CURRENT THINKING. WILL
ISSUE A WINTER STORM WATCH FOR THE SIERRA AS WE SHOULD SEE SNOW
AMOUNTS THAT WILL REACH HIGH-END ADVISORY CRITERIA TO LOWER END OF
WARNING CRITERIA.  LASSEN WILL PROBABLY BE IN THE ADVISORY CATEGORY
BUT KEPT THEM IN THE WATCH AT THIS TIME.

DROPPED WIND ADVISORY FOR THE REST OF THE EVENING AND OVERNIGHT. DID
NOT REACH 45 MPH GUSTS EXCEPT IN A FEW FAVORED AREAS ALTHOUGH RIDGE
WINDS REMAIN VERY STRONG WITH SLIDE MTN STEADY AROUND 80 MPH. ALSO
LASSEN COUNTY HAD A FEW LOCATIONS GETTING CLOSE TO THE 45 MPH GUST
MARK. DO NOT EXPECT WIDESPREAD STRONG GUSTS UNTIL SURFACE GRADIENT
BEGINS TO STRENGTHEN LATE MORNING TOMORROW THROUGH ABOUT MIDNIGHT AS
FRONT APPROACHES NRN CA. GUSTS ON THE LEE SIDE OF THE SIERRA
TOMORROW MAY BE TEMPERED BY OCCASIONAL SPILLOVER. THINK THAT
ADVISORY WILL SUFFICE FOR TUESDAY BUT WILL LET NEXT SHIFTS ASSESS
SITUATION FOR EITHER AN ADVISORY OR WARNING FOR TUESDAY.

SHORTWAVE NEAR 40N/145W IS INTENSIFYING PER WATER VAPOR IMAGERY.
THIS DEEPENS TO A CLOSED LOW OFF THE OR/NRN CA COAST TOMORROW AND
THEN MOVES ONSHORE WED 06Z-12Z. TROUGH THEN SPLITS WEDNESDAY AS IT
MOVES INTO THE INTERMOUNTAIN WEST EXITING WESTERN NV WEDNESDAY
NIGHT. ASSOCIATED N/S COLD FRONT MOVES ACROSS WESTERN NV AROUND 12Z
WED. SNOW LEVELS DROP FROM CURRENT 7500-8500 VALUES A GOOD 3000 FEET
TUESDAY NIGHT. EXPECT SNOW LEVELS TO DROP TO LAKE LEVEL AROUND
MIDNIGHT TOMORROW NIGHT.

ONCE SNOW LEVELS LOWER SHOULD SEE 4 TO 8 INCHES IN LASSEN COUNTY
ABOVE 5000 FEET. FOR THE TAHOE BASIN EXPECT 3-6 INCHES AT LAKE
LEVEL...UP TO 15 INCHES ABOVE 7000 FEET AND UP TO 2 FEET AT HIGHER
ELEVATIONS. EXPECT SIMILAR AMOUNTS IN MONO COUNTY.

FOR THE WESTERN VALLEYS...A FEW INCHES ARE EXPECTED IN THE FOOTHILLS
BUT FOR THE VALLEYS THE PRECIPITATION SHUTS OFF RAPIDLY BY THE TIME
WE COOL ENOUGH TO CHANGE RAIN TO SNOW. THEREFORE EXPECT LITTLE IF
ANY ACCUMULATIONS AS BRIEF PERIOD OF SNOW EARLY WEDNESDAY WILL MELT
OR BE ABSORBED BY WET GROUND.

WITH STRONG COLD FRONT...TEMPERATURES WILL BE STEADY OR FALLING OVER
MUCH OF THE AREA WEDNESDAY. THURSDAY WILL BE SUNNY BUT BRISK WITH
GUSTY NORTHWEST WINDS. DIMINISHING WINDS AND CLEAR SKIES THURSDAY
NIGHT WILL ALLOW TEMPERATURES TO DROP SUBSTANTIALLY IN AREAS THAT
RECEIVED A GOOD FRESH SNOW PACK.

RIDGE WINDS WILL STAY STRONG THROUGH TUESDAY NIGHT AND THEN WEAKEN.
STRONG NORTHEAST FLOW ON THE BACKSIDE OF THE EXITING TROUGH LATE
WEDNESDAY NIGHT INTO THURSDAY WILL RESULT IN RIDGE WINDS IN EXCESS
OF 100 MPH. JAH

&&

.LONG TERM...FRIDAY THROUGH MONDAY...
OVERALL PATTERN FOR THE TRANSITION FROM 2006 TO 2007 NOW FAVORS
RIDGING OVER THE FORECAST AREA. INVERSION CONDITIONS WITH LIMITED
MIXING IN THE VALLEYS WILL RESULT IN MAX TEMPS NEAR OR SLIGHTLY
BELOW NORMAL IN MOST VALLEYS EACH DAY...BUT WELL ABOVE NORMAL IN THE
HIGHER ELEVATIONS. THE ONLY BREAK IN THE RIDGE COMES IN THE FORM OF
A WEAK SHORTWAVE BRUSHING ACROSS THE NWRN US AND WEAK COLD FRONT
SWEEPING ACROSS THE REGION SAT NIGHT-SUN. THIS SYSTEM IS LOOKING
LESS IMPRESSIVE ON ALL OF THE LATEST GUIDANCE RUNS WITH SHALLOW AND
NARROW MOISTURE FEED KEEPING MOST PRECIP WEST OF THE SIERRA CREST
AND NORTH OF THE OREGON-CA BORDER. ONLY SLIGHT CHC POPS WERE
INCLUDED FOR THE NRN ZONES AND TAHOE BASIN SAT NIGHT-SUNDAY PLUS
SOME POSSIBLE POST FRONTAL SHOWERS IN W-CNTRL NV ON SUNDAY. SEVERAL
OF THE 00Z GFS ENSEMBLE MEMBERS GENERATE VIRTUALLY NO QPF...LESS
THAN 3 MM...WITH THIS SYSTEM SO IT IS POSSIBLE THAT ALL ZONES WILL
REMAIN DRY THRU THE NEW YEARS WEEKEND. MJD

&&

.AVIATION...
GUSTY S-SW WINDS WILL CONTINUE THRU TUESDAY WITH LLWS POSSIBLE AT
TIMES AT KRNO. MAINLY VFR IN WRN NV AND NERN CA VALLEYS TONIGHT-TUES
WITH AREAS OF MVFR AND MT OBSC IN SIERRA AND NERN CA AFT 12Z. MJD

&&

.REV WATCHES/WARNINGS/ADVISORIES...
NV...WINTER STORM WATCH 10 PM PST TUESDAY TO NOON WEDNESDAY...NV002.
     WIND ADVISORY UNTIL 10 AM PST TUESDAY...NV005.

CA...WINTER STORM WATCH 10 PM PST TUESDAY TO NOON WEDNESDAY...
     CA071>073.
     WIND ADVISORY UNTIL 10 AM PST TUESDAY...CA070.

&&

HTTP://WEATHER.GOV/RENO
Hazardous weather outlook, Dec 25, 9:00 PM PST, 6 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RENO NV
900 PM PST MON DEC 25 2006

CAZ070>073-NVZ001>005-261500-
SURPRISE VALLEY CALIFORNIA-LASSEN-EASTERN PLUMAS-
EASTERN SIERRA COUNTIES-GREATER LAKE TAHOE AREA-MONO-
MINERAL AND SOUTHERN LYON COUNTIES-GREATER RENO-CARSON CITY-
MINDEN AREA-WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE-
NORTHERN WASHOE COUNTY-
900 PM PST MON DEC 25 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EASTERN SIERRA...
NORTHEAST CALIFORNIA AND WESTERN NEVADA.

.DAY ONE...TONIGHT AND TUESDAY

STRONG PACIFIC STORM WILL MOVE INTO NORTHEAST CALIFORNIA TUESDAY.
CURRENTLY THERE IS A WINTER STORM WATCH OUT FOR THE EASTERN SIERRA.
SEE WATCH /WWUS45 KREV WSWREV/ FOR MORE DETAILS.

WINDS WILL INCREASE ACROSS WESTERN NEVADA TONIGHT AND TUESDAY AHEAD
OF THE APPROACHING SYSTEM. MONITOR LATEST NWS FORECASTS AND
STATEMENTS FOR THE MOST UP TO DATE INFORMATION.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH SUNDAY

SNOW WILL LINGER ACROSS THE REGION WEDNESDAY MORNING...WITH
CONDITIONS IMPROVING THROUGH THE END OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Reno, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 25, 9:45 PM PSTWind AdvisoryREVModoc4 hr
Dec 26, 2:09 AM PSTHigh Wind WarningREVAlpine, El Dorado, Lassen, Modoc, Mono, Nevada and 3 more26 hr
Dec 26, 3:03 AM PSTSnow AdvisoryREVLassen, Plumas, Sierra36 hr
Dec 26, 2:09 AM PSTWind AdvisoryREVChurchill, Lyon, Pershing, Washoe20 hr

Nearby

Winter Storm Warnings in California, 2006Winter Storm Warnings in Nevada, 2006Every winter storm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.